x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close

Beechams Decongestant Plus With Paracetamol

16 Caplets

£2.79 RRP £3.14 You save £0.35
X Out of stock Delivery information Product #0009510

When cold and flu has left you blocked up and weary - try Beechams Decongestant Plus with Paracetamol. It will relieve the congestion to leave you with a clear head.

Similar products

Beechams Decongestant Plus with Paracetamol is the ideal solution for you when you are suffering from a cold and have symptoms such as nasal congestion and sinus pain - it helps to alleviate these symptoms and leave you feeling better than ever.

These tablets can also be used to treat chills, fevers headaches, sore throats and toothache.

Beat unpleasant symptoms by taking Beechams Decongestant Plus with Paracetamol to leave youself feeling instantly restored.    

How to take Beechams Decongestant Plus with Paracetamol:

For oral use. Adults and children aged 12 years and over:

2 capsules every 3 or 4 hours as required. Do not exceed 12 capsules in any 24 hours

Children 6 to under 12 years:

1 capsule every 3 to 4 hours as required. Do not exceed 6 capsules in any 24 hours. Do not give to children under 6 years of age except on medical advice.

Beechams Decongestant Plus with Paracetamol:

Do not take this medicine if you:

  • Are allergic to any of the ingredients as listed. Colours E122 and E110 can cause allergic type reactions including asthma. Allergy is more common in those allergic to aspirin.
  • Have kidney/liver problems, overactive thyroid, diabetes, under care of a doctor for high blood pressure or heart disease.
  • Are taking drugs for heart problems (including beta-blockers), tricyclic antidepressants (e.g. imipramine or amitriptyline) or within the last 2 weeks have taken drugs, prescribed by your doctor/hospital for depression (including monoamine oxidase inhibitors or MAOI’s).
  • You are taking colestyramine which is used to lower blood cholesterol, or metoclopramide or domperidone for nausea or vomiting.
  • You are on a low sodium diet. Each sachet contains 0.12g of sodium.

If you are pregnant or breast feeding, speak to your doctor before taking this product. The maximum daily adult dose (12 capsules) contains up to 12.5g of lactose. It is unsuitable for people with an intolerance to milk sugars. Do not take with any other paracetamol containing products or with any other flu, cold or decongestant products.

The ingredients in this medicine are usually well tolerated in normal use. Paracetamol rarely causes any problems, but allergic reactions, such as skin rash, occasionally occur. There have been very rare reports of blood disorders but these were not necessarily caused by paracetamol. There have been a few reports of raised blood pressure, headache, dizziness, upset stomach, difficulty in sleeping and palpitations occurring with phenylephrine. If you get these, or any other unusual effects, stop taking the medicine, and tell your doctor or pharmacist at once.

Side effects relating to Beechams Decongestant Plus with Paracetamol:

 

The ingredients in this medicine are usually well tolerated in normal use. Paracetamol rarely causes any problems, but allergic reactions, such as skin rash, occasionally occur. There have been very rare reports of blood disorders but these were not necessarily caused by paracetamol. There have been a few reports of raised blood pressure, headache, dizziness, upset stomach, difficulty in sleeping and palpitations occurring with phenylephrine. If you get these, or any other unusual effects, stop taking the medicine, and tell your doctor or pharmacist at once.

Each capsule contains: Paracetamol 300mg, Phenylephrine Hydrochloride 5mg and Caffeine 25mg as active ingredients.

The capsules also contain Lactose, Colloidal Silica, Dimeticone, Gelatin and Colours; Amaranth (E123), Erythrosine (E127), Sunset Yellow (E110) and Titanium Dioxide (E171).

5 stars 0 out of 0 people found this useful. Did you?  Yes  |  No  |  Report abuse

very good when have a cold

Write a review and win £50!